MathSciNet Relay Station
MathSciNet bibliographic data
MR1825860 93E20 (60H30 92D25)
Alvarez, Luis H. R. Singular stochastic control, linear diffusions, and optimal stopping: a class of solvable problems. SIAM J. Control Optim. 39 (2001), no. 6, 1697–1710 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement